| Model Number |
DTMB1Q1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 694765 lead; 5076-52 lead, implanted: (b)(6) 2011; prodocut id: 638rl34 heart ring, implanted: (b)(6) 2020.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received possible inappropriate high voltage therapy delivered for atrial fibrillation with rapid ventricular response, which the cardiac resynchronization therapy defibrillator (crt-d) detected as ventricular fibrillation.The crt-d remains in use.No further patient complications have been reported as a result of this.